# SDR DALA2025050703545

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0948400) SUB THREASHOLD JUST FWD OF R2 DOOR HAS CORROSION. REPAIRED T-CHORD AT STA 947.5 RBL 50 TO RBL 21 IAW B737-NG SRM 53-70-51-2R-5 AND INSTALLED NEW INTERCOSTAL P/N 147A5660-22 IAW B737 SRM 51-40-02.
